Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heavy sensation in the arms and legs?

I am on Brilanta for a trial for a migraine study and it is late and I don t want to bother my doctor. My veins in my legs ands arms feel heavy and they are throbbing and bulging. This has never happened to me before. Also, when I stand, my ankles feel like blood is rushing to them. It is a bit painful. Could that be a side effect or probably unrelated?
Tue, 6 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It is not known to cause this side effect but persons react differently to medication so it is possible that this is your individual reaction.

It would be best to inform your doctor about that reaction.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Michelle Gibson James,
General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes heavy sensation in the arms and legs?

Hi, It is not known to cause this side effect but persons react differently to medication so it is possible that this is your individual reaction. It would be best to inform your doctor about that reaction. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Michelle Gibson James, General & Family Physician